Free Access
Issue
ESAIM: M2AN
Volume 23, Number 3, 1989
Attractors, Inertial Manifolds and their Approximation. Proceedings of the Marseille-Luminy... 1987
Page(s) 489 - 505
DOI https://doi.org/10.1051/m2an/1989230304891
Published online 31 January 2017
  1. S. ANGENENT, The Morse-Smale property for a semilinear parabolic equation, J. Diff. Eq. 62 (1986), 427-442. [MR: 837763] [Zbl: 0581.58026]
  2. A. V. BABIN, M. I. VISHIK, Uniform asymptotics of the solutions of singularly perturbed evolution equations (in russian), Uspekhi Mat. Nauk 42(5) (1987),231-232.
  3. S. N. CHOW, K. LU, Invariant manifolds for flows in Banach spaces, J. Diff. Eq. 74 (1988), 285-317. [MR: 952900] [Zbl: 0691.58034]
  4. J. K. HALE, L. T. MAGALHÂES, W. M. OLIVA, An Introduction to Infinite Dimensional Dynamical Systems - Geometric Theory, Springer (1984). [MR: 725501] [Zbl: 0533.58001]
  5. J. K. HALE, G. RAUGEL, Upper semicontinuity of the attractor for a singularly perturbed hyperbolic equation, J. Diff. Eq. 73 (1988), 197-214. [MR: 943939] [Zbl: 0666.35012]
  6. P. HARTMAN, On local homeomorphisms of Euclidean spaces, Bol. Soc, MatMexicana 5 (1960), 220-241. [MR: 141856] [Zbl: 0127.30202]
  7. D. B. HENRY, Some infinite-dimensional Morse-Smale Systems defined byparabolic partial differential equations, J. Diff. Eq. 59 (1985), 165-205. [MR: 804887] [Zbl: 0572.58012]
  8. X. MORA, Finite-dimensional attracting invariant manifolds for damped semilinear wave equations, Res. Notes in Math. 155 (1987), 172-183. [MR: 907731] [Zbl: 0642.35061]
  9. X. MORA, J. SOLÀ-MORALES, Existence and non-existence of finite-dimensional globally attracting invariant manifolds in semilinear damped wave equations, in « Dynamics of Infinite Dimensional Systems » (edited by S. N. Chow, J. K. Hale), Springer (1987), 187-210. [MR: 921912] [Zbl: 0642.35062]
  10. X. MORA, J. SOLÀ-MORALES, The singular limit dynamics of semilinear damped wave equations, J. Diff, Eq. 78 (1989), 262-307. [MR: 992148] [Zbl: 0699.35177]
  11. A. VANDERBAUWHEDE, S. A. VAN GILS, Center manifolds and contractionson a scale of Banach spaces, J. Funct. Anal 72 (1987), 209-224. [MR: 886811] [Zbl: 0621.47050]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you